Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 57, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 30, 2012, 3:14 AM PDT. It took effect at Apr 30, 2012, 12:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2012, 3:14 AM PDT (10:14 UTC)
- In effect from
- Apr 30, 2012, 12:00 PM PDT
- Expired
- May 1, 2012, 12:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
869 WHUS76 KMTR 301014 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 314 AM PDT MON APR 30 2012 PZZ530-301815- /O.NEW.KMTR.SC.Y.0057.120430T1900Z-120501T0700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 314 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. * WINDS: WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-301815- /O.EXB.KMTR.SC.Y.0056.120430T1900Z-120501T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 314 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH LATE THIS EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-301815- /O.EXB.KMTR.SC.Y.0056.120430T2200Z-120501T0400Z/ MONTEREY BAY- 314 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON AND EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-301815- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 314 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-301815- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 314 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-301815- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 314 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-301815- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 314 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-301815- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 314 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH OCCASIONAL GALE FORCE GUST TO 35 KT POSSIBLE. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
522 WHUS76 KMTR 301549 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 849 AM PDT MON APR 30 2012 PZZ570-010000- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 849 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-010000- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 849 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-010000- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 849 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-010000- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 849 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-010000- /O.CON.KMTR.SC.Y.0056.120430T1900Z-120501T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 849 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH LATE THIS EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-010000- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120503T0600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 849 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH OCCASIONAL GALE FORCE GUST TO 35 KT POSSIBLE. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-010000- /O.CON.KMTR.SC.Y.0057.120430T1900Z-120501T0700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 849 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. * WINDS: WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-010000- /O.CON.KMTR.SC.Y.0056.120430T2200Z-120501T0400Z/ MONTEREY BAY- 849 AM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON AND EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
248 WHUS76 KMTR 302146 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 246 PM PDT MON APR 30 2012 PZZ570-010600- /O.EXT.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 246 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-010600- /O.EXT.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 246 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WITH GUSTS TO 30 KT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-010600- /O.EXT.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 246 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-010600- /O.EXT.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 246 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-010600- /O.EXT.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 246 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KNOTS WITH OCCASIONAL GALE FORCE GUST TO 35 KT POSSIBLE. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-010400- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120501T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 246 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH LATE THIS EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-010600- /O.CON.KMTR.SC.Y.0057.000000T0000Z-120501T0700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 246 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS: WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-010400- /O.CON.KMTR.SC.Y.0056.120430T2200Z-120501T0400Z/ MONTEREY BAY- 246 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON AND EVENING. STRONGEST WINDS OVER THE OUTER PORTION OF THE BAY. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
244 WHUS76 KMTR 010325 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 825 PM PDT MON APR 30 2012 PZZ570-011130- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 825 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-011130- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 825 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WITH GUSTS TO 30 KT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-011130- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 825 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-011130- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 825 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-010430- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120501T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 825 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-011130- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120502T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 825 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KNOTS WITH OCCASIONAL GALE FORCE GUST TO 35 KT POSSIBLE. THE STRONGEST WINDS ARE EXPECTED SOUTH OF PT SUR. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-010700- /O.CON.KMTR.SC.Y.0057.000000T0000Z-120501T0700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 825 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS: WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-010430- /O.CON.KMTR.SC.Y.0056.000000T0000Z-120501T0400Z/ MONTEREY BAY- 825 PM PDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS EVENING. STRONGEST WINDS OVER THE OUTER PORTION OF THE BAY. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 11:36 PM PDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 29, 11:36 PM PDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1136 PM PDT SUN APR 29 2012
.DISCUSSION...AS OF 9:00 PM PDT SUNDAY...00Z OAKLAND UPPER AIR
SOUNDING WAS NOT AVAILABLE DUE TO DATA TRANSMISSION/PHONE LINE
PROBLEMS. ELECTRONIC STAFF HAS BEEN NOTIFIED. LOW PROBABILITY 12Z
MONDAY MORNING SOUNDING WILL BE AVAILABLE.
A WEAK RIDGE EXTENDING EAST OVER THE FORECAST AREA FROM A MID
LEVEL HIGH PRESSURE AREA OVER THE EASTERN PACIFIC WAS BEGINNING TO
WEAKEN TONIGHT. THIS WAS DUE TO A VERY WEAK AND DRY SHORTWAVE
TROUGH GLIDING SE ACROSS THE AREA. PRIMARILY WHAT CAN BE SEEN ON
SATELLITE IMAGERY ARE A FEW HIGH LEVEL CLOUDS AND A MORE SOLID
MARINE BASED CLOUD DECK. ANOTHER WEAK/DRY SHORTWAVE ARRIVES NEAR
SUNRISE MONDAY MORNING ACCOMPANIED BY A SLOW AND STEADY LOW-MID
LEVEL COOLING MONDAY. THIS WILL LIKELY IMPACT THE MARINE LAYER AND
HELP RAMP UP ONSHORE GRADIENTS AND WINDS PARTICULARLY MONDAY
AFTERNOON AND EVENING. THIS WILL GREATLY INCREASE THE CHANCES OF A
MARINE PUSH INLAND LATE MONDAY AFTERNOON AND EVENING. SFO-SAC
GRADIENT IS FORECAST TO BE STRONG AT 5 MB DURING THIS TIME PER
RECENT NAM MODEL RUNS. THE ONSHORE GRADIENT FROM SFO TO SAC IS
PRESENTLY WEAKER AT ABOUT 2 MB WHILE THE NORTHERLY GRADIENT ACV-
SFO IS BACK UP TO THE 6-7 MB RANGE. LATEST IMAGES FROM FORT ORD
PROFILER SHOW A MINOR JUMP UP IN THE MARINE LAYER PROBABLY
RESPONDING TO THE FIRST SHORTWAVE MENTIONED ABOVE.
WARMER TEMPERATURES WERE OBSERVED JUST ABOUT EVERYWHERE TODAY WITH
TEMPERATURES TOPPING OFF AROUND 60F RIGHT AT THE BEACHES TO 90F
INLAND. PINNACLES NM REACHED 90F TODAY FOR INSTANCE. MAINLY INLAND
VALLEYS ACROSS THE NORTH BAY ALSO CLIMBED WELL INTO THE 80S SO THE
WARMING INLAND WAS QUITE EXTENSIVE. A DEVELOPMENT OF STRONGER
ONSHORE BREEZES AND A FURTHER WEAKENING OF THE UPPER RIDGE MONDAY
MEANS COOLING WILL BE UNDERWAY. THIS COOLING WILL CARRY OVER INTO
TUESDAY AS WELL. TEMPERATURES WILL FOCUS MORE IN THE 60S TO 70S
COOLEST COAST WARMEST INLAND.
BY LATE WEDNESDAY CLOUDS WILL BEGIN TO INCREASE AS A MORE
ORGANIZED SHORTWAVE ARRIVES FROM THE ALEUTIANS WITH A CHANCE OF
RAIN AND CONTINUED COOLING OF THE TEMPERATURES. RAIN CHANCES
ARRIVE THURSDAY MORNING. BY FRIDAY THINGS WILL CLEAR UP WITH A
RETURN TO MOSTLY CLEAR SKIES.
NO UPDATES PLANNED THIS TONIGHT.
&&
.AVIATION...AS OF 11:35 PM PDT SUNDAY...THE NORTHERLY GRADIENT
THAT KEPT THE STRATUS DECK OFF THE COAST FOR MUCH OF THE DAY HAS
WEAKENED OVER THE LAST 6 HOURS AND HAS ALLOWED THE LOW CLOUDS TO
MOVE TO THE COAST. LATEST SATELLITE IMAGERY SHOWS HIGH CLOUDS
MOVING IN FROM THE NORTH ARE SCOURING AWAY THE STRATUS FROM NORTH
TO SOUTH. LOW CLOUDS ARE EXPECTED TO FILL IN OVER THE SAN FRANCISCO
AND MONTEREY BAYS OVERNIGHT HOWEVER THE TIMING MAY NEED TO BE PUSH
BACK A BIT IF THE HIGH CLOUDS CONTINUE TO ERODE THE STRATUS.
ALTHOUGH STRATUS MOVED IN OVER KMRY EARLIER THIS EVENING AS
FORECAST IT HAS SINCE RETREATED BUT IS EXPECTED TO MOVE BACK IN
AFTER MIDNIGHT. IFR TO MVFR CIGS EXPECTED TO RETURN AFTER MIDNIGHT
OVER KSFO AND KOAK. LIGHT WEST WINDS WILL CONTINUE THROUGH THIS
EVENING THEN EASE...BECOMING LIGHT AND VARIABLE OVERNIGHT.
MODERATE TO HIGH CONFIDENCE.
VICINITY OF KSFO...VFR CONDITIONS WILL PERSIST THROUGH LATE THIS
EVENING WITH MODERATE WEST WINDS. LOW CIGS ANTICIPATED TO MOVE IN
LATE TONIGHT OVER KOAK AND KSFO AROUND 09Z AND 10Z...RESPECTIVELY.
MODERATE CONFIDENCE.
KSFO BRIDGE APPROACH...VFR CONDITIONS WILL PERSIST THROUGH LATE
THIS EVENING WITH MODERATE WEST WINDS. LOW CIGS ANTICIPATED TO
MOVE INTO THE BAY LATE TONIGHT AFFECTING THE APPROACH AFTER
MIDNIGHT TONIGHT.
MONTEREY BAY AREA TERMINALS...AS ANTICIPATED STRATUS OVER KMRY
MOVED IN EARLIER THIS EVENING THEN PULLED OUT AGAIN. IFR CIGS
ARE EXPECTED TO RETURN AFTER MIDNIGHT TONIGHT. LIGHT WEST WINDS
WILL EASE OVERNIGHT BECOMING LIGHT AND VARIABLE. MODERATE
CONFIDENCE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
&&
PUBLIC FORECAST: CANEPA
AVIATION/MARINE: CWNearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.